# SDR QXEA0101288

- Difficulty date: July 12, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-OIL CANNING IN FUSELAGE SKIN AT RIGHT HAND KEEL BETWEEN FRAME 11905 - 11805. REPAIRED IAW FOKKER SRM 53-02-01, PAGE 4 AND SRM 53-02-02, PAGE 2.
